Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk

David Epstein and Vladimir Markovic

Geometry & Topology 11 (2007) 517–595
Abstract

We prove that it is not possible to extend, in a homomorphic fashion, each quasisymmetric homeomorphism of the circle to a quasiconformal homeomorphism of the disk.

Keywords
quasiconformal, quasisymmetric, circle, low-dimensional manifolds, group actions in low dimensions, quasiconformal mappings in the plane, maps of the circle, homeomorphisms and diffeomorphisms of planes and surfaces
Mathematical Subject Classification 2000
Primary: 30C62, 37E10, 37E30
Secondary: 57M50, 57M60
References
Forward citations
Publication
Received: 28 September 2006
Accepted: 14 February 2007
Published: 16 March 2007
Proposed: Martin Bridson
Seconded: Jean-Pierre Otal, Wolfgang Lück
Authors
David Epstein
Mathematics Institute
University of Warwick
Coventry CV4 7AL
UK
Vladimir Markovic
Department of Mathematics
Universiy of Stony Brook
Stony Brook, NY 11794
USA